# SDR UALA2012062203326

- Difficulty date: June 22, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,850 hours, 22,553 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30788
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN EICAS MESSAGE AND LOW PRESSURE LIGHT OVERHEAD.  CHECKED IDG AND FOUND OIL LEVEL VERY LOW.  SERVICE IDG WITH 4 PINTS OF OIL.  RPL NR 1 ENG IDG, OP CKS GOOD.
